# SDR CALA2021032200355

- Difficulty date: March 20, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 54,316 hours, 19,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK   - SEVERAL SECTIONS OF EMERGENCY AISLE AND FLOOR PROXIMITY LIGHTS GO OUT WITHIN 5 MINUTES OF START OF OPS CHECK. C/W BATTERY PACK DEEP-CYCLE PROCEDURE MM 33-51-06-600-802 SEVERAL TIMES. 1.) REPLACED BATTERY''S AT CHARGERS M1695 & M1671 PER MM 33-51-06-960-805 (LIGHTS FOR THOSE SECTIONS OK FOR SERVICE). 2.) CHARGERS M1676, M1675, M1674 STILL REQUIRES BATTERY REPLACEMENT (BATTERY''S OUT OF STOCK GUM). ADD EMP:U231263 REMOVED DADO PANEL TO ACCESS EMERGENCY LIGHT EQUIPMENT NUMBER M1676 AT STATION 500 TO FOM. REMOVED FWD ENTRY LIGHT ASSY TO FOM. REPLACED BATTERY PACKS ON M1675 AND M1674 PER AMM 33-51-06 AND REPLACED BATTERY PACK AND POWER SUPPLY ON M1671 OPS. CHECK GOOD. INSTALLED DADO PANEL
